# SDR CA991112035

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: 7270515
- Condition: Failed
- Location: Pitot Heater
- Part time: 80 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED BURNING ODOR IN THE COCKPIT WHICH WOULD DISSIPATE AFTER A FEW MOMENTS.  IT WAS NOTED THAT THE LEFT PITOT HEATER CIRCUIT BREAKER HAD TRIPPED.  INVESTIGATION FOUND ONE TERMINAL ON THE SELECTOR SWITCH WAS LOOSE AND SHOWED SIGNS OF EXCESSIVE HEAT.  SWITCH REPLACED.
